# SDR AALA961677

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 4E THROUGH 6E INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT CONNECTOR BY PAX SEAT ROW 4E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
